# SDR REX2002F00008

- Difficulty date: May 24, 2002
- Submitted: July 12, 2002
- Operation: Air carrier
- Aircraft: N8580A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7580
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIRCRAFT HAD A LAVATORY SMOKE CAUTION MESSAGE IN FLIGHT.  FLIGHT CREW DECLARED AN EMERGENCY AND AN OTHERWISE UNEVENTFUL LANDING WAS MADE.  MAINTENANCE PERFORMED A SUCCESSFUL OPERATIONAL CHECK OF THE SMOKE DETECTION SYSTEM IAW APPROVED AMM PROCEDURES.
